Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regularity of Baire measures


Authors: N. Dinculeanu and Paul W. Lewis
Journal: Proc. Amer. Math. Soc. 26 (1970), 92-94
MSC: Primary 28.50
MathSciNet review: 0260968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper N. Dinculeanu and I. Kluvánek showed that any Baire measure with values in a locally convex topological vector space is regular. Their construction depended heavily on the regularity of nonnegative Baire measures. In the present paper, a proof of the regularity is given which holds at once for the nonnegative case and the vector case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0260968-4
Keywords: Baire $ \sigma $-ring, regular Baire measures, $ p$-quasi-variation, monotone ring of sets
Article copyright: © Copyright 1970 American Mathematical Society